# SDR ASOA200901362

- Difficulty date: December 6, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 19,597 hours, 16,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625 S14l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FS 621.00 TO FS 625.30 INTERCOSTAL AT STR 14L IS CRACKED AT RADIUS APPROX 1.0" LONG.  REMOVED AND REPLACED INTERCOSTAL AT FS 621 TO FS 625.30, STR 14L WITH A NEW SERVICEABLE INTERCOSTAL IAW SRM 51-42-21 11.A AND B(1), AND 9C(1-2).
